# SDR SWIA201437747

- Difficulty date: March 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 27,163 hours, 22,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE, CARGO DOOR SILL PLATE HAS CORROSION THRU THE NUTPLATES.  C-CHECK.  REMOVED CORRODED DOOR SILL PLATE AND INSTALLED A SERVICEABLE CARGO DOOR SILL PLATE IAW REO.
